Journal of Quantitative Criminology

ISSN: 0748-4518 (Print) 1573-7799 (Online)


ASC Fellow
Alex Piquero has been named a Fellow of the American Society of Criminology, for scholarly contribution to the intellectual life of the discipline, and  a significant contribution to the field through the career development of other criminologists.Academy Fellows Award
Alex Piquero has been awarded the 2011 Academy Fellows Award, given annually by the Academy of Criminal Justice Sciences for distinguished contribution to justice education and fellowship.2010 Impact Factor
Journal of Quantitative Criminology has a 2010 Impact Factor of 2.378, ranked 4th out of 43 in Criminology & Penology.
The Journal of Quantitative Criminology publishes papers that apply quantitative techniques to substantive, methodological, or evaluative concerns relevant to the criminological community. The contents span a broad range of disciplines, drawing on research advances in statistics, sociology, geography, political science, economics, and engineering. Features include original research, brief methodological critiques, and papers that explore new directions for studying a broad range of criminological topics.

30 Volumes 119 Issues 654 Articles available from 1985 - 2014

Browse Volumes & Issues